# SDR AALA20130730001

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 70,015 hours, 24,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT CARGO DOOR ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
